# SDR C1HA200185010

- Difficulty date: August 19, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N685CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22492
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 10604951
- Part serial: P11584
- Condition: Failed
- Location: #1
- Stage of operation: TX
- How discovered: O
- Nature of condition: G, J, M
- Precautionary procedure: D

## Discrepancy

On taxi out had double pack trip and cooling fan CB popped. Ran C/B reset procedure and pack trip off procedure. Re-continued taxi and had double pack trip and cooling fan control breaker popped again and had right duct overheat light.ACTION TAKEN:Removed and replaced left isolation valve ops checked normal.
